# SDR CA151030013

- Difficulty date: October 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Condition: Contaminated
- Location: Engine Bypass
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER HAS REPORTED EXPERIENCING ODOR OF BURNED OIL DURING DESCENT.  ODOR REPORTED TO HAVE BECOME STRONGER WHEN TEMPERATURE IS WARMER BUT DID NOT SEEM TO DEPEND ON POWER SELECTION.  ACFT IS CURRENTLY AT A MAINTENANCE FACILITY AND DURING INSPECTION OIL RESIDUE WAS OBSERVED AROUND THE LT ENGINE BYPASS DUCT.  AWAITING TROUBLESHOOTING RECOMMENDATIONS.
